Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Took the morning after pill twice in one week. Have on and off bleeding. Is this normal?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
Hello i took the morning after pill twice in one week and now i'm bleeding on and off like a period is this normal?
Posted Thu, 5 Dec 2013 in Women's Health
Answered by Dr. S Patra 1 hour later
Brief Answer: DETAILS ARE GIVEN BELOW. Detailed Answer: Hello, Thanks for writing to us. Yes, irregular withdrawal bleeding or spotting may occur due to consumption of morning after pill repeatedly. This type of bleeding will stop by own in most case and next cycle becomes late or irregular due to hormonal imbalance. If you took those within first 24 hrs of unprotected sex, then you will give more than 95% protection against unwanted pregnancy. In addition, you must undergo one home pregnancy test 2 weeks after last sexual incident or one week after missed period to be sure. Till then, maintain your genital hygiene properly. Hope, I have answered your query. Let me know, if you need any clarification. Wish your good health. Practice safe sex and use regular contraceptive. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor